MathSciNet Relay Station
MathSciNet bibliographic data
MR2538728 (2010i:34006) 34A08 (47D03)
Mophou, G. M.; N'Guérékata, G. M. Existence of the mild solution for some fractional differential equations with nonlocal conditions. Semigroup Forum 79 (2009), no. 2, 315–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement